# SDR REXA2013092401892

- Difficulty date: September 24, 2013
- Submitted: September 28, 2013
- Operation: Air carrier
- Aircraft: N913XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15148
- Aircraft time: 14,609 hours, 9,219 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO DOOR OUTER LOWER SEAL RETAINER IS DENTED AND GOUGED ON FWD & AFT LOWER CORNERS.   R & R RETAINER IAW AMM 52-35-07. REF MM 409 362941. C/W OPS CHECK IAW AMM 52-00-00 CHECK GOOD. REF MM409.
